# SDR UALA2011030401074

- Difficulty date: March 4, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N227UA
- Make and model: Boeing 777222
- Aircraft serial: 30555
- Aircraft time: 37,587 hours, 4,587 cycles
- Engine: Pwa PW40903
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Migrated
- Location: Nr Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG AFT ENG MOUNT CENTER BEARING OF CENTER LINK ASSY.  BEARING MIGRATED AFT APPROX 7-16 INCHES.   REMOVED AFT MOUNT PER MM.  REPLACED NR 2 ENG AFT LOWER ENG MOUNT PER MM.  ACCOMPLISHED RII INSPECTION OF NR 2 ENG AFT LOWER ENG MOUNT PER MM.  INSTALLATION IS CORRECT PER AMM.
